MathSciNet Relay Station
MathSciNet bibliographic data
MR1444203 (98g:35173) 35Q51 (34C37 35Q58 58F07 76B25)
Li, Y. A.; Olver, P. J. Convergence of solitary-wave solutions in a perturbed bi-Hamiltonian dynamical system. I. Compactons and peakons. Discrete Contin. Dynam. Systems 3 (1997), no. 3, 419–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement